Asian Journal of Mathematics

On the K-theory of Toric Stack Bundles

Yunfeng Jiang and Hsian-Hua Tseng

Full-text: Open access

Abstract

Simplicial toric stack bundles are smooth Deligne-Mumford stacks over smooth varieties with fibre a toric Deligne-Mumford stack. We compute the Grothendieck K-theory of simplicial toric stack bundles and study the Chern character homomorphism.

Article information

Source
Asian J. Math., Volume 14, Number 1 (2010), 1-10.

Dates
First available in Project Euclid: 8 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1286547515

Mathematical Reviews number (MathSciNet)
MR2726591

Zentralblatt MATH identifier
1215.14005

Subjects
Primary: 14A20: Generalizations (algebraic spaces, stacks) 14C35: Applications of methods of algebraic $K$-theory [See also 19Exx]

Keywords
K-theory toric stack bundle finite abelian gerbe

Citation

Jiang, Yunfeng; Tseng, Hsian-Hua. On the K -theory of Toric Stack Bundles. Asian J. Math. 14 (2010), no. 1, 1--10. https://projecteuclid.org/euclid.ajm/1286547515


Export citation